# SDR CALA2019031500410

- Difficulty date: March 13, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 79,743 hours, 30,823 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 REFERENCE LOGPAGE 9135632.  FOUND FUEL CAP MISSING UPON ARRIVAL IN DFW. CHANGING ATA TO 2800 SDR FLAG CHANGED TO ''YES''. REFER TO LOGPAGE 9135632 FOR CORRECTIVE ACTION AND ROTABLE PART CHANGE INFORMATION.
